VOL. 11 · NO. 2 | 2007
Per W. Karlsson
Taiwanese J. Math. 11 (2), 289-294, (2007) DOI: 10.11650/twjm/1500404691 Open Access
KEYWORDS: Bessel functions, hypergeometric functions, Watson's theorem, 33C10
Toshitaka Matsumoto, Naoki Tanaka
Taiwanese J. Math. 11 (2), 295-337, (2007) DOI: 10.11650/twjm/1500404692 Open Access
KEYWORDS: abstract Cauchy problem, quasi-linear evolution equation, Hille-Yosida operator, mild solution, comparison function, 34G20, 47H17, 47J35
Qingying Xue, Yong Ding, Kôzô Yabuta
Taiwanese J. Math. 11 (2), 339-365, (2007) DOI: 10.11650/twjm/1500404693 Open Access
KEYWORDS: parametrized Littlewood-Paley operators, weighted boundedness, integral Dini condition, 42B25, 47G10
Joso Vukman
Taiwanese J. Math. 11 (2), 367-370, (2007) DOI: 10.11650/twjm/1500404694 Open Access
KEYWORDS: Prime ring, semiprime ring, derivation‎, Jordan derivation, Jordan triple derivation, left (right) centralizer, left (right) Jordan centralizer, generalized derivation, generalized Jordan derivation, generalized Jordan triple derivation, 16N60
Lotfi Khériji
Taiwanese J. Math. 11 (2), 371-382, (2007) DOI: 10.11650/twjm/1500404695 Open Access
KEYWORDS: semiclassical orthogonal polynomials, integral representation, 42C05, 33C45
Jinhai Chen, Qingying Sun
Taiwanese J. Math. 11 (2), 383-397, (2007) DOI: 10.11650/twjm/1500404696 Open Access
KEYWORDS: Newton-like methods, Lipschitz condition, convergence ball, affine invariant condition, 65H10
S. Bhargava, D. D. Somashekara, D. Mamta
Taiwanese J. Math. 11 (2), 399-406, (2007) DOI: 10.11650/twjm/1500404697 Open Access
KEYWORDS: $_{1}\psi_{1}$-summation, triple product identity, convolution identity, 33D15, 11D15
G. Dattoli, L. Mezi, M. Migliorati
Taiwanese J. Math. 11 (2), 407-413, (2007) DOI: 10.11650/twjm/1500404698 Open Access
KEYWORDS: Integro-differential equation, evolution operator, time ordering, transverse beam transport, 33E30, 45J05, 45K05
J. M. Aldaz
Taiwanese J. Math. 11 (2), 415-420, (2007) DOI: 10.11650/twjm/1500404699 Open Access
KEYWORDS: doubling measures, quasisymmetric maps, semiring, 28A33
Chuan Jen Chyan, Patricia J. Y. Wong
Taiwanese J. Math. 11 (2), 421-445, (2007) DOI: 10.11650/twjm/1500404700 Open Access
KEYWORDS: time scale, ‎fixed point theorems, boundary value problems, 34B15, 34B18, 39A10
Frédéric Latrémolière
Taiwanese J. Math. 11 (2), 447-469, (2007) DOI: 10.11650/twjm/1500404701 Open Access
KEYWORDS: quantum metric spaces, strict topology, Lip-norms, state space, 46L89, 46L30
Wai-Shun Cheung, Chi-Kwong Li, Leiba Rodman
Taiwanese J. Math. 11 (2), 471-481, (2007) DOI: 10.11650/twjm/1500404702 Open Access
KEYWORDS: numerical range, pairs of selfadjoint operators, 47A12
Jing-shi Xu
Taiwanese J. Math. 11 (2), 483-496, (2007) DOI: 10.11650/twjm/1500404703 Open Access
KEYWORDS: singular integral operators, sharp maximal functions, commutators, spaces of homogeneous type, 42B20, 42B25
Bingwen Liu, Lihong Huang
Taiwanese J. Math. 11 (2), 497-510, (2007) DOI: 10.11650/twjm/1500404704 Open Access
KEYWORDS: first order, neutral, Functional differential equations, Deviating argument, periodic solutions, Coincidence degree, 34C25, 34D40
Mi-Hwa Ko, Dae-Hee Ryu, Tae-Sung Kim
Taiwanese J. Math. 11 (2), 511-522, (2007) DOI: 10.11650/twjm/1500404705 Open Access
KEYWORDS: strong convergence, weighted sum, Cesàro law of large numbers, central limit theorem, Linearly negative quadrant dependent random variable, 60F15
S. Mohammad Moshtaghioun
Taiwanese J. Math. 11 (2), 523-530, (2007) DOI: 10.11650/twjm/1500404706 Open Access
KEYWORDS: strongly completely continuous, weakly completely continuous, Compact operator, operator ideal, ‎integral operator, 47L05, 47L20, 46B28, 46B99
Marko Kostić, Pedro J. Miana
Taiwanese J. Math. 11 (2), 531-543, (2007) DOI: 10.11650/twjm/1500404707 Open Access
KEYWORDS: distribution cosine functions, almost-distribution cosine functions, integrated cosine functions, 47D09, 47D60, 47D62
Nil Orhan, Derya Keskin Tütüncü, Rachid Tribak
Taiwanese J. Math. 11 (2), 545-568, (2007) DOI: 10.11650/twjm/1500404708 Open Access
KEYWORDS: hollow-lifting module, h-small projective module, 16L99, 16D99
Anar Nabiev, Serpil Pehlivan, Mehmet Gürdal
Taiwanese J. Math. 11 (2), 569-576, (2007) DOI: 10.11650/twjm/1500404709 Open Access
KEYWORDS: statistical convergence, statistical Cauchy sequence, $\mathcal{I}$-convergence, $\mathcal{I}$-Cauchy, $\mathcal{I}^*$-Cauchy, ideals of sets, 40A05, 40A99, 46A99
Back to Top